View Full Version : Breast pain Need advise

07-15-2015, 02:21 AM
Hey Guys i really need your Advise,

I was 3 days into finasteride 1mg when I started to feel a strange pain / discomfort in my cheats specially right breast. My nipples where totally ok not puffy or sensitive. However I did stop the medication because I thought my right breast grew and meet the doctor 1 week after stopping. The pain stopped couple of days after stopping the medication. The doc said that he can't feel anything wrong with my breast besides the little difference in size (I'm overweight). He told me that my size difference could be because of the difference in muscle size on the right side. However he suggested to try it again and stay at least 4weeks to give the body time to adjust and see if the pain will subside from alone. He didn't mention anything about lowering the dosage.

What do you guys think anybody with similar expierience? Any thoughts on this?

Im really afraid that fin won't work for me because of the breast (gyno) side effect.

Looking forward to your advises

07-15-2015, 02:53 AM
I am 10 days into 1.25 fin in every 3 days.
I think you are just overthinking. You can feel pain everywhere if you start to think that it hurts. Just calm down. As I know gyno is very rear side effect.

07-15-2015, 03:17 AM
Thanks for your answer. To be honest, i was and i am pretty positiv towards finasteride and did not hop onto the bad stories on the internet. I was just a little bit worried about ED side effects but thats pretty it. The discomfort in my breast did happen for sure and was no nocebo effect. I didn't even think about the gyno problem before.

07-17-2015, 09:15 AM
Hey maybe any other opinion on that? Or any expierince with subsiding sides?